# SDR COMA9760175

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 9799981
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT START.  REPLACED THE BLEED AIR SHUTOFF VALVE.
